# SDR V0XD201604026080

- Difficulty date: April 25, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 32,857 hours, 24,088 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER FUSELAGE SKIN AT FRAME 364 & STRINGER 26R.  REMOVED CORROSION, REMAINING MATERIAL OUT OF LIMITS, FABRICATED AND INSTALLED SHIM IAW REO 670-53-1290 DATED 4 21 16 & SRM 53-21-01 & 53-00-00.  NDT PERFORMED.
